Couldn't find what you looking for?

TRY OUR SEARCH!

I had a steroid shot about 3 weeks ago in my back and now I haven't had a period. What is going on?

Loading...

I am going through the same thing.. I had two injections about a month apart.. I had a very light period right after my first injection, just a little spotting that only lasted 2-3 days. I should have started again about a week and a half ago .. and nothing.. I got a headache on the day I was supposed to start( I usually do) and was extremely moody.. more than normal but no bleeding.. I have been lookin all over the internet trying to find some answers glad to see I am not alone.. I go back to my Dr next week I will update you If I find anything out :)
Reply

Loading...

I had a cervical steroid shot almost three months ago and they warned me my periods would be worse, but I was 12 days late, then started it just spotty for another 11 days.  About 5 days later it started spotty again and lasted 7 or 8 days and now I am running a week late for the third month ...  also just started having massive migraines about a week ago so now I'm wondering if they're related....??

Reply

Loading...